# SDR I5PA2017032805

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 453N10103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 BULKHEAD UPPER SUPPORT LBL8 HAS CORROSION ON AFT SIDE(LVL 2). REMOVED, FABRICATED AND REPLACED SUPPORT  (MAJOR REPAIR) PER SRM 51-21-14, 51-21-15, 51-40-02, 53-60-53 AND DWG PL 453N1010. WORK ACCOMPLISHED ON ATS JOB 722361 CARD 00304.
